Processing math: 100%
Lupa

Show document Help

A- | A+ | Print
Title:Jordan [tau]-derivations of locally matrix rings
Authors:ID Chuang, Chen-Lian (Author)
ID Fošner, Ajda (Author)
ID Lee, Tsiu Kwen (Author)
Files:URL http://dx.doi.org/10.1007/s10468-011-9329-8
 
Language:English
Work type:Not categorized
Typology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:Let R be a prime, locally matrix ring of characteristic not 2 and let Qms(R) be the maximal symmetric ring of quotients of R. Suppose that δ:RQms(R) is a Jordan τ-derivation, where τ is an anti-automorphism of R. Then there exists aQms(R) such that δ(x)=xaaτ(x) for all xR. Let X be a Banach space over the field F of real or complex numbers and let B(X) be the algebra of all bounded linear operators on X. We prove that Qms(B(X))=B(X), which provides the viewpoint of ring theory for some results concerning derivations on the algebra B(X). In particular, all Jordan τ-derivations of B(X) are inner if dimFX>1.
Keywords:mathematics, algebra, anti-automorphism, locally matrix ring, prime ring, Jordan homomorphism, Jordan τ-derivation, Banach space
Year of publishing:2013
Number of pages:str. 755-763
Numbering:Vol. 16, iss. 3
PID:20.500.12556/RUP-2200 This link opens in a new window
ISSN:1386-923X
UDC:512.552
COBISS.SI-ID:16195673 This link opens in a new window
Publication date in RUP:15.10.2013
Views:5655
Downloads:86
Metadata:XML DC-XML DC-RDF
:
CHUANG, Chen-Lian, FOŠNER, Ajda and LEE, Tsiu Kwen, 2013, Jordan [tau]-derivations of locally matrix rings. [online]. 2013. Vol. 16, no. 3, p. 755–763. [Accessed 5 April 2025]. Retrieved from: http://dx.doi.org/10.1007/s10468-011-9329-8
Copy citation
  
Average score:
0.5
1
1.5
2
2.5
3
3.5
4
4.5
5
(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share


Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:Slovenian
Abstract:Naj bo R lokalno matrični prakolobar s karakteristiko različno od 2 in Qms(R) maksimalni simetrični kolobar kvocientov kolobarja R. Naj bo δ:RQms(R) jordansko τ-odvajanje, kjer je τ antiavtomorfizem kolobarja R. Potem obstaja tak aQms(R), da je δ(x)=xaaτ(x) za vse xR. Naj bo X Banachov prostor nad kompleksnim ali realnim poljem F in B(X) algebra omejenih linearnih operatorjev na X. V članku je dokazano, da je Qms(B(X))=B(X).
Keywords:matematika, algebra, antiavtomorfizem, lokalno matrični kolobar, prakolobar, jordanski homomorfizem, jordansko τ-odvajanje, Banachov prostor


Comments

Leave comment

You must log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica